# SDR CA030905004

- Difficulty date: August 30, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 1013841377
- Condition: Failed
- Location: Mlg
- Component: Landing Gear Se
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WENT ON LOCAL FLIGHT, WHEN GEAR SELECTED DOWN ON PREPARATION FOR LANDING GEAR DID NOT GO DOWN, CREW MANUALLY PUMPED GEAR DOWN AND RECEIVED 3 GREEN INDICATION. AFTER LANDING, AIRCRAFT WAS PLACED ON JACKS AND GEAR SWINGS CARRIED OUT. GEAR FUNCTIONED CORRECTLY ON FIRST 7 RETRACTION/EXTENSION CYCLES. ON EIGHTH EXTENSION GEAR DID NOT START TO EXTEND. GEAR HANDLE 'JIGGLED' IN DOWN POSITION AND GEAR OPERATED AT THIS POINT.NEW SELECTOR ASSEMBLY INSTALLED GEAR RE-SWING NUMEROUS TIMES AND FOUND TO OPERATE NORMALLY.
